
Children's Advil (100 ML, Grape Flavour) Ibuprofen Suspension Dye Free Temporary Fever Reducer
Children's Advil (100 ML, Grape Flavour) Ibuprofen Suspension Dye Free Temporary Fever Reducer
Vendor: Advil
Availability: Out of Stock
Specially formulated for children 2 to 12 years old, alcohol-free Children's Advil oral suspension reduces fever and relieves pain due to immunization, earache, colds or flu, and sore throat. Featuring a great grape flavour that kids will enjoy, this non-staining, dye-free liquid formula is easy to dose to help get your kid back to being a kid. Each 5 mL dose (1 teaspoon) of Children's Advil oral suspension contains 100 mg ibuprofen. Clinically proven for up to 8 hours of fever relief, it's also great for relieving pain associated with muscle aches, toothaches, and headaches. This package includes one 100 mL-count bottle of Children's Advil Dye-Free Oral Suspension with great tasting grape flavour. The pain reliever in Advil is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.
- PAIN RELIEF AND FEVER REDUCER: Specially formulated for children 2 to 12 years old, alcohol-free Children's Advil oral suspension reduces fever and relieves pain due to immunization, earache, colds or flu, and sore throat.
- SIMPLE AND EASY DOSING: Featuring a great grape flavour that kids will enjoy, this non-staining, dye-free liquid formula is easy to dose to help get your kid back to being a kid.
- 100mg IBUPROFEN PER DOSE: Each 5 mL dose (1 teaspoon) of Children's Advil oral suspension contains 100 mg ibuprofen.
- SAFE AND EFFECTIVE: Clinically proven for up to 8 hours of fever relief, it's also great for relieving pain associated with muscle aches, toothaches, and headaches.
- 100mL GRAPE FLAVOUR: This package includes one 100 mL-count bottle of Children's Advil Dye-Free Oral Suspension with great tasting grape flavour.
Bestseller Products
Recommeded Products
Products you may also like